# SDR COEA2015100522923

- Difficulty date: October 5, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,794 hours, 39,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371203202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FWD FUSELAGE LT UPPER SKIN PANEL HAS NUMEROUS AREAS OF LEVEL 2 CORROSION, FRAME 20 - 23, STRINGER 4 - 12A.  REPAIR IAW SRAS ES-5456 15 9754 DATED 9754.
